# SDR AALA202009019010

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,001 hours, 23,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - CAUTION LIGHT IN FLIGHT, FORWARD FLIGHT ATTENDANT PANEL; RESET ONCE ON THE GROUND.  PERFORMED CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) TEST, R2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00, OKAY FOR SERVICE.
